# SDR AU981672

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: IO50746Y
- Condition: Failed
- Location: Magneto
- Component: Bendix, S4LN200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO DISTRIBUTOR GEAR FINGER CENTERING HOLE ELONGATED CAUSING ENGINE TO RUN ROUGH.
